# SDR UHLA201511080783

- Difficulty date: November 8, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 28,930 hours, 17,821 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON SHEAR TIES AT FRAME 16 & 17 BETWEEN STRINGER 27 & 28R.  R & R BOTH INDICATED SHEAR TIES IN FF IAW SRM 51-40-02 AND 51-41-01.  MAJOR REPAIR.
